# SDR MALA040952

- Difficulty date: December 20, 2004
- Submitted: February 12, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122741
- Part serial: 9902940
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY REMOVED FOR SCHEDULED CAPACITY CHECK.  FAILED FINAL TEST MAINTENANCE REPLACED BATTERY ASSEMBLY UNIT PASSES ALL CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 12/23/04.
